Displaying similar documents to “Algebra of multipliers on the space of real analytic functions of one variable”

Inclusion properties of certain subclass of analytic functions defined by multiplier transformations

Mohamed Aouf, Rabha El-Ashwah (2009)

Annales UMCS, Mathematica

Similarity:

Let A denote the class of analytic functions with normalization [...] in the open unit disk [...] Set [...] and define [...] in terms of the Hadamard product [...] In this paper, we introduce several new subclasses of analytic functions defined by means of the operator [...] [...] .Inclusion properties of these classes and the classes involving the generalized Libera integral operator are also considered.

Multipliers of sequence spaces

Raymond Cheng, Javad Mashreghi, William T. Ross (2017)

Concrete Operators

Similarity:

This paper is selective survey on the space lAp and its multipliers. It also includes some connections of multipliers to Birkhoff-James orthogonality

Schur and operator multipliers

Ivan G. Todorov, Lyudmila Turowska (2010)

Banach Center Publications

Similarity:

The present article is a survey of known results on Schur and operator multipliers. It starts with the classical description of Schur multipliers due to Grothendieck, followed by a discussion of measurable Schur multipliers and a generalisation of Grothendieck's Theorem due to Peller. Thereafter, a non-commutative version of Schur multipliers, called operator multipliers and introduced by Kissin and Schulman, is discussed, and a characterisation extending the description in the commutative...

Multipliers of Uniform Topological Algebras

Mohammed El Azhari (2017)

Annales Mathematicae Silesianae

Similarity:

Let E be a complete uniform topological algebra with Arens-Michael normed factors [...] within an algebra isomorphism ϕ. If each factor Eα is complete, then every multiplier of E is continuous and ϕ is a topological algebra isomorphism where M(E) is endowed with its seminorm topology.

Multipliers and hereditary subalgebras of operator algebras

Damon M. Hay (2011)

Studia Mathematica

Similarity:

We generalize some technical results of Glicksberg to the realm of general operator algebras and use them to give a characterization of open and closed projections in terms of certain multiplier algebras. This generalizes a theorem of J. Wells characterizing an important class of ideals in uniform algebras. The difficult implication in our main theorem is that if a projection is open in an operator algebra, then the multiplier algebra of the associated hereditary subalgebra arises as...

On a generalization of close-to-convex functions

Swadesh Kumar Sahoo, Navneet Lal Sharma (2015)

Annales Polonici Mathematici

Similarity:

The paper of M. Ismail et al. [Complex Variables Theory Appl. 14 (1990), 77-84] motivates the study of a generalization of close-to-convex functions by means of a q-analog of the difference operator acting on analytic functions in the unit disk 𝔻 = {z ∈ ℂ:|z| < 1}. We use the term q-close-to-convex functions for the q-analog of close-to-convex functions. We obtain conditions on the coefficients of power series of functions analytic in the unit disk which ensure that they generate...

Discontinuity of the product in multiplier algebras.

Mohamed Oudadess (1990)

Publicacions Matemàtiques

Similarity:

Entire functions operate in complete locally A-convex algebras but not continuously. Actually squaring is not always continuous. The counterexample we give is multiplier algebra.

Multipliers on a Hilbert Space of Functions on R

Petkova, Violeta (2009)

Serdica Mathematical Journal

Similarity:

2000 Mathematics Subject Classification: 42A45. For a Hilbert space H ⊂ L1loc(R) of functions on R we obtain a representation theorem for the multipliers M commuting with the shift operator S. This generalizes the classical result for multipliers in L2(R) as well as our previous result for multipliers in weighted space L2ω(R). Moreover, we obtain a description of the spectrum of S.